MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068F64500
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the returned fiber underwent a thorough analysis.A visual inspection of the returned device found that the fiber body was broken into two pieces.Microscopic inspection found that the tip is in good condition, and the connector has no defects.A functional test was performed and confirmed that the fiber may not be used anymore.A labeling review was performed on the device instructions for use (ifu).The ifu cited to carefully inspect the fiber for kinks, punctures, fractures or other damage.If the fiber appears damaged, do not use the device.Return it to the manufacturer for a replacement.A device history record review (dhr) was performed and confirmed that the device met all manufacturing specifications, and therefore the failure was unlikely related to manufacturing.There was no reported complaint, thus a complaint confirmation could not be done.It is likely that procedural conditions of the device during set-up or use contributed to the fiber body break.Based on the information available, the most probable cause was traced to component failure which indicates "expected or random component failure without any design or manufacturing issue".
 
Event or Problem Description
It was reported that one lighttrail device was returned.There was no report of patient or procedure involved.Analysis of the returned device found that the fiber body was broken.

Brand Name
LIGHTTRAIL? SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24402557
Report Number2124215-2026-09575
Device Sequence Number10113830
Product Code GEX
UDI-Device Identifier08714729939764
UDI-Public(01)08714729939764(17)260219(10)36732461
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2026
Device Model NumberM0068F64500
Device Catalogue NumberM0068F64500
Device Lot Number0036732461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown